# SDR BSY2002F00000

- Difficulty date: January 8, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N800AW
- Make and model: Lear 35A
- Aircraft serial: 149
- Engine: Garrtt TPE7315A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 6838
- Condition: Burned Out
- Location: Lt Mlg Indicator
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MIR  LEFT MAIN GEAR, NO DOWN AND LOCK INDICTATION.  REMOVED AND REPLACED BULB, OPS CHECK GOOD.
